MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE BASIC NEURO PACK (BNGHB)838; NEUROLOGICAL TRAY

MEX03 MEXICO-JUAREZ PRESOURCE BASIC NEURO PACK (BNGHB)838; NEUROLOGICAL TRAY
Model Number SNE18BNGHB
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the lot number reported, lot# 20200711-23-sh, revealed the product was manufactured on august 14th, 2020.Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is (b)(4).No sample was available at the time of this investigation.According to the supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend for this type of incident.
 
Event or Problem Description
Customer reported linting of blue towels, pwtb04-stm, from the basic neuro pack while opening and draping for a neuro case.Reportedly, lint was flying around sterile field.Patient demographics not provided upon request.There was no injury reported and patient is reported as good.

Brand Name
BASIC NEURO PACK (BNGHB)838
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11142770
Report Number1423537-2021-00585
Device Sequence Number19041791
Product Code OJG
UDI-Device Identifier10888439904192
UDI-Public10888439904192
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE18BNGHB
Device Catalogue NumberSNE18BNGHB
Device Lot Number509920
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/08/2021
Patient Sequence Number1